# SDR REXA2016100901978

- Difficulty date: October 9, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 22,097 hours, 14,309 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670342563
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 AFT SIDE FLOORBEAM ANGLE CORRODED AROUND NUTPLATES.  REMOVED & REPLACED IAW SRM 521-42-21-001-001-A01 &
51-40-11-001-001-A01.
